PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 81 | 3 | 247-252
Tytuł artykułu

Tate-Shafarevich groups of the congruent number elliptic curves

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
81
Numer
3
Strony
247-252
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-10-15
poprawiono
1997-04-09
Twórcy
autor
  • School of Mathematics, Institute for Advanced Study, Princeton, New Jersey 08540, U.S.A.
Bibliografia
  • [B-E-W] B. C. Berndt, R. J. Evans and K. S. Williams, Gauss and Jacobi Sums, Wiley, to appear.
  • [C] J. E. Cremona, Algorithms for Elliptic Curves, Cambridge Univ. Press, 1992.
  • [D] L. E. Dickson, History of the Theory of Numbers, Vol. 3, G. E. Strechert & Co., 1934.
  • [J] N. Jochnowitz, Congruences between modular forms of half integral weights and implications for class numbers and elliptic curves, preprint.
  • [M-O] Y. Martin and K. Ono, Eta-quotients and elliptic curves, Proc. Amer. Math. Soc., to appear.
  • [O-S] K. Ono and C. Skinner, Fourier coefficients of half-integral weight modular forms mod l, preprint.
  • [R] K. Rubin, Tate-Shafarevich groups and L-functions of elliptic curves with complex multiplication, Invent. Math. 89 (1987), 527-560.
  • [S] J. Silverman, The Arithmetic of Elliptic Curves, Springer, New York, 1986.
  • [T] J. B. Tunnell, A classical Diophantine problem and modular forms of weight 3/2, Invent. Math. 72 (1983), 323-334.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav81i3p247bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.